[Cardiogenic shock after drug therapy for atrial fibrillation with tachycardia : Case report of an 89-year-old woman].
Аннотация
β-Blockers and calcium channel blockers are commonly used drugs in the treatment of atrial fibrillation with tachycardia. However, in patients with high myocardial susceptibility and vulnerability, combination therapy with β-blockers and non-dihydropyridine calcium channel blockers (verapamil or diltiazem) but also individual administration can cause drug-induced cardiogenic shock. Thus, the simultaneous administration of β-blockers and non-dihydropyridine calcium channel blockers is absolutely contraindicated. In case of acute heart failure, isolated application is also contraindicated. In the treatment of a cardiogenic shock induced by β-blockers and/or non-dihydropyridine calcium channel blockers, administration of intravenous calcium, glucagon or high-dose insulin is recommended.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.